de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Einstein equations and conformal structure: Existence of Anti-de Sitter type space-times

Friedrich, H. (1995). Einstein equations and conformal structure: Existence of Anti-de Sitter type space-times. Journal of Geometry and Physics, 17(2), 125-184.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5B83-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5B84-A
Genre: Journal Article

Files

show Files
hide Files
:
Einstein.pdf (Publisher version), 3MB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Friedrich, Helmut1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1995-10
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 328883
ISI: A1995TB61100002
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Geometry and Physics
  Alternative Title : J. Geom. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 17 (2) Sequence Number: - Start / End Page: 125 - 184 Identifier: ISSN: 0393-0440